Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child has nausea, upset stomach after eating, constipation. Prescribed Gutclear. Help

Hello Doctor! My 3 year and a half year old son seems to have developed a vomiting tendency since the past three days. Although he doesn t vomit, his stomach becomes a bit upset after eating ,usually after lunch.He sometimes suffers from constipation too.A year and a half ago when he was constipated his paediatrician advised lactitol monohydrate 66.67%(Gutclear) for a month after which he was fine .Five months back he again had constipation and the doctor advised 15ml of Gutclear daily .Since his bowel movement became regular after a few days i stopped the medicine four months back.When asked he would say that he feels uneasy(maybe a bit bloated) and would have hiccups(usually after lunch).Otherwise he is a highly active and a happy child.Please help!
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
HI likely your son suffers from habitual constipation
is he having constipation now probably vomiting tendency may be related to that or some mild stomach infection but it should settle down
can give him some anti nausea syrup for 2 -3 days if required
that may help his bloat too
otherwise to treat his constipation he needs dietary and life style modification
increse his water intake and dietary fibre intake
dont stop lactitol abruptly taper dose
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor